A Second Best Approach to Incentive Comptability

Laffont, Jean-Jacques and Maskin, Eric (1984) A Second Best Approach to Incentive Comptability. In: Bayesian Models in Economic Theory Elsevier North-Holland. Series “Studies in Bayesian econometrics”, Vol. 5. pp. 143-154. ISBN 9780444865021

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3892
Item Type: Book Section
Language: English
Date: 1984
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3892
URI: http://publications.ut-capitole.fr/id/eprint/16045

Actions (login required)

View Item View Item